MAUDE Adverse Event Report: VYAIRE MEDICAL MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number MICBLNDR,W/O HOSE,3 OUTLET,H/L
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determined yet.
 
Event or Problem Description
The customer reported that the fio2 (fraction of inspired oxygen) of the blender is out of specification.At this time, there is no information about patient involvement.
 
Additional Manufacturer Narrative
Device evaluation: d10, g4, g7, h2, h3, h6 and h10.Result of investigation: the vyaire failure analysis laboratory received the device.A visual inspection of blender p# 03803t s/n (b)(6) found the control knob having indications of physical damage as after removing the control knob cover i found the torque seal that is used to determine tampering with the front seat (reference eco 103120 released 08jul20) was damaged showing that the calibrating most likely shifted.As this damage would cause inaccurate readings due to the state of the front seat being shifted from its original set calibration, it was the reason we are unable to accurately test the blender to determine the true state of calibration once shipped out of factory service.Physical damage to front seat caused its original calibration to shift after being overhauled from the factory service department.

Brand Name
MICROBLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10485774
Report Number2021710-2020-12473
Device Sequence Number4093301
Product Code BZR
UDI-Device Identifier10846446002256
UDI-Public(01)10846446002256
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICBLNDR,W/O HOSE,3 OUTLET,H/L
Device Catalogue Number03803T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2020
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1